MathSciNet Relay Station
MathSciNet bibliographic data
MR140576 (25 #3994) 20.80
Reiner, Irving Indecomposable representations of non-cyclic groups. Michigan Math. J. 9 1962 187–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement